MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® MINNESOTA FOUR LUMEN TUBE; MINNESOTA TUBE

C.R. BARD INC. (COVINGTON) -1018233 BARD® MINNESOTA FOUR LUMEN TUBE; MINNESOTA TUBE
Catalog Number 0092220
Medical Device Problem Codes Material Separation (1562); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that 4 areas on this minnesota tube that have a plug that was stuck.The plugs cannot be removed as designed - multiple staff have tried and been unable to remove them.Since this was a product that was used only in an emergency, the inability to use it properly could very easily cause patient harm or death.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive, and no sample was returned for evaluation.A dhr review was performed and no non-non conformances were found.Product and process criteria were met for lot mcgp4820.Quality checks and lot release were performed.This specific complaint allegation was part of a broader investigation captured in capa 11273661.The capa investigation conducted a broader review of labeling, complaints, risk management file, raw materials, and manufacturing changes for this product.Correction: d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive, and no sample was returned for evaluation.A dhr review was performed and no non-nonconformance's were found.Product and process criteria were met for lot: mcgp4820.Quality checks and lot release were performed.This specific complaint allegation was part of a broader investigation captured in capa: 11273661 (medical device correction, ucc-25-5238-fa; res# 96455).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® MINNESOTA FOUR LUMEN TUBE
Common Device Name
MINNESOTA TUBE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21291086
Report Number1018233-2025-00500
Device Sequence Number18471681
Product Code KNT
UDI-Device Identifier00801741076824
UDI-Public(01)00801741076824(11)240205(17)261231(10)MCJN2679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0092220
Device Lot NumberMCJN2679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer05/09/2025
06/11/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date05/13/2025
06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5238-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown